Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 23, Issue 6, 1987
Metadata
 

Asymptotic Expansions of Distribution Solutions of Some Fuchsian Hyperbolic Equations
Cesare Parenti and Hidetoshi Tahara
pp. 909–922
Abstract | Full-Text PDF (1228 KB) | Metadata

Continuous Dependence on the Initial Condition of the Solution of a System of Differential Equations with Variable Structure and with Impulses
A. B. Dishliev and D. D. Bainov
pp. 923–936
Abstract | Full-Text PDF (1410 KB) | Metadata

Dn-Modules with Support on a Curve
M. G.M. van Doorn and Arno R.P. van den Essen
pp. 937–953
Abstract | Full-Text PDF (1613 KB) | Metadata

The Uncertainty Principle and Hypoelliptic Operators
Yoshinori Morimoto
pp. 955–964
Abstract | Full-Text PDF (788 KB) | Metadata

On a Stability Theorem for Local Uniformlzation In Characteristic p*
T.T. Moh
pp. 965–973
Abstract | Full-Text PDF (730 KB) | Metadata

Polynomial Growth or Decay of Elgenfunctlons of Second-order Elliptic Operators
Jun Uchiyama
pp. 975–1006
Abstract | Full-Text PDF (2352 KB) | Metadata

On a Conjecture of P. Jorgensen and W. Klink
Bernard Helffer
pp. 1007–1013
Abstract | Full-Text PDF (596 KB) | Metadata

Errata to 'An MU-analogue of the Lambda Algebra'
Nobuo Shimada
pp. 1015
Abstract | Full-Text PDF (71 KB) | Metadata

Curves In P3 Whose Ideals Are Simple in a Certain Numerical Sense
Mutsumi Amasaki
pp. 1017–1052
Abstract | Full-Text PDF (3341 KB) | Metadata

A Non Spatial Continuous Semigroup of *-Endomorphisms of B(h)
Robert T. Powers
pp. 1053–1069
Abstract | Full-Text PDF (1803 KB) | Metadata

Homotopy Associative Finite H-Spaces and the Mod 3 Reduced Power Operations
Yutaka Hemmi
pp. 1071–1084
Abstract | Full-Text PDF (1289 KB) | Metadata